# SDR SWAA2020090814361

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 74,240 hours, 43,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORT RT EMERGENCY EXIT WINDOW SIDEWALL LIGHT OUT.  RELAMPED PER AMM 33-21-00.  OPERATIONS CHECK GOOD.
